E-Prints Complutense

l(q)-structure of variable exponent spaces

Impacto

Descargas

Último año

Hernández, Francisco L. y Ruiz Bermejo, César (2012) l(q)-structure of variable exponent spaces. Journal of Mathematical Analysis and Applications, 389 (2). pp. 899-907. ISSN 0022-247X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

192kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X11011504


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

It is shown that a separable variable exponent (or Nakano) function space L-p(.)(Ω) has a lattice-isomorphic copy of l(q) if and only if q is an element of Rp(.), the essential range set of the exponent function p(.). Consequently Rp(.) is a lattice-isomorphic invariant set. The values of q such that l(q) embeds isomorphically in L-p(.)(Ω) is determined. It is also proved the existence of a bounded orthogonal l(q)-projection in the space L-p(.)(Ω), for every q is an element of Rp(.)


Tipo de documento:Artículo
Palabras clave:Orlicz sequence-spaces; copies; variable exponent spaces; isomorphic l(p)-copies; bounded projections
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:15969
Depositado:16 Jul 2012 11:41
Última Modificación:25 Aug 2015 08:42

Descargas en el último año

Sólo personal del repositorio: página de control del artículo